R. Gontsov - Publications


Gontsov R., Barkatou M., Smallness of the formal exponents of an irregular linear differential system, with an application to solvability by quadratures, In: "Computer Algebra. Materials of the International Conference. Moscow, October, 30 November, 3, 2017", P. 1116.
Gontsov R., Goryuchkina I., Towards the convergence of generalized power series solutions of algebraic ODEs, In: "Analytic, Algebraic and Geometric Aspects of Differential Equations: AAGADE-2015", Trends in Mathematics, Springer, Birkhauser, Switzerland, 2017, P. 325-335.
Gontsov R., On the dimension of the subspace of Liouvillian solutions of a Fuchsian system, Math. Notes, 2017, V. 102(2), P. 149-155. http://mi.mathnet.ru/mz11385


Gontsov R., Goryuchkina I., An analytic proof of the Malgrange theorem on the convergence of formal solutions of an ODE, J. Dynam. Control Syst., 2016, V. 22(1), P. 91-100. http://arxiv.org/abs/1311.6416


Gontsov R., Vyugin I., Solvability of linear differential systems with small exponents in the Liouvillian sense, Arnold Math. J., 2015, V. 1(4), P. 445-471.
Gontsov R., Goryuchkina I., On the convergence of generalized power series satisfying an algebraic ODE, Asympt. Anal., 2015, V. 93(4), P. 311-325. http://arxiv.org/abs/1407.1330


Gontsov R., Leksin V., On the reducibility of Schlesinger isomonodromic families, In: "Analytic Methods of Analysis and Differential Equations: AMADE-2012", Cambridge Scientific Publishers, Cottengham, UK, 2014. P. 21-34. http://arxiv.org/abs/1309.7592


Vyugin I., Gontsov R., On the question of solubility of Fuchsian systems by quadratures, Russian Math. Surveys, 2012, V. 67(3), P. 585-587. http://mi.mathnet.ru/umn9438
Bibilo Y., Gontsov R., Some properties of Malgrange isomonodromic deformations of linear 2x2 systems, Proc. Steklov Inst. Math., 2012, V. 277, P. 16-26. http://mi.mathnet.ru/tm3384


Gontsov R., Poberezhny V.A., Helminck G.F., On deformations of linear differential systems, Russian Math. Surveys, 2011, V. 66(1), P. 63-105. http://mi.mathnet.ru/umn9404
Gontsov R., Vyugin I., Apparent singularities of Fuchsian equations and the Painlevé property for Garnier systems, J. Geom. Phys., 2011, V. 61(12), P. 2419-2435. (http://www.sciencedirect.com/science/article/pii/S0393044011001975, arXiv:0905.1436) http://arxiv.org/abs/0905.1436


Gontsov R., On movable singularities of Garnier systems, Math. Notes, 2010, V. 88(6), P. 806-818. http://mi.mathnet.ru/mz8915
Vyugin I., Gontsov R., Construction of a system of linear differential equations from a scalar equation, Proc. Steklov Inst. Math., 2010, V. 271, P. 322-338. http://mi.mathnet.ru/tm3246


Gontsov R., Vyugin I., Some addition to the generalized Riemann-Hilbert problem, Ann. Fac. Sci. Toulouse, 2009, V. 18(3), P. 527-542.


Gontsov R., Poberezhnyi V., Various versions of the Riemann--Hilbert problem for linear differential equations, Russian Math. Surveys, 2008, V. 63(4), P. 603-639. http://mi.mathnet.ru/rus/umn/v63/i4/p3
Gontsov R., On solutions of the Schlesinger equation in the neighborhood of the Malgrange theta-divisor, Math. Notes, 2008, V. 83(5), P. 707-711. http://mi.mathnet.ru/rus/mz/v83/i5/p779


Vyugin I., Gontsov R., Additional parameters in inverse monodromy problems, Sbornik: Mathematics, 2006, V. 197(12), P. 1753-1773. http://mi.mathnet.ru/rus/msb/v197/i12/p43


Gontsov R., Fuchs inequalities for systems of linear differential equations with regular singular points, J. Math. Sci., 2007, V. 145(5), P. 5165-5172.


Gontsov R., Refined Fuchs inequalities for systems of linear differential equations, Izvestiya: Mathematics, 2004, V. 68(2), P. 259-272. http://mi.mathnet.ru/rus/izv/v68/i2/p39